MAUDE Adverse Event Report: GENESYS SPINE LUMBAR PLATE HELIOS DRIVER; LUMBAR PLATE SCREW DRIVER

GENESYS SPINE LUMBAR PLATE HELIOS DRIVER; LUMBAR PLATE SCREW DRIVER
Model Number GLP159
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a binary lumbar plate procedure the tip of the threaded inner shaft of the lumbar plate driver broke off (separated) in the head of a lumbar plate screw.The representative covering the case stated there were no abnormalities during insertion of the screw and nothing extraordinary occurred prior to the instrument failure.The broken portion of the instrument could not be retrieved from the screw and was subsequently implanted in the patient.

Brand Name
LUMBAR PLATE HELIOS DRIVER
Common Device Name
LUMBAR PLATE SCREW DRIVER
Manufacturer (Section D)
GENESYS SPINE
1250 s. capital of tx hwy
building 3, suite 600
austin TX 78746
Manufacturer Contact
chloe lance
1250 s. capital of tx hwy
building 3, suite 600
austin, TX 78746
5123817089
MDR Report Key13620342
Report Number3008455034-2022-00002
Device Sequence Number14907413
Product Code KWQ
UDI-Device IdentifierM719GLP1590
UDI-Public+M719GLP1590/$$7LK20200831A5
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLP159
Device Lot NumberLK20200831A
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Initial Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown